Publication

Controllability and Stabilizability of Networks of Linear Systems

Trumpf, J. & Trentelman, H. L., Aug-2019, In : IEEE Transactions on Automatic Control. 64, 8, p. 3391-3398 8 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Controllability and Stabilizability of Networks of Linear Systems

    Final publisher's version, 352 KB, PDF document

    Request copy

DOI

We provide necessary and sufficient conditions for the node systems, the graph adjacency matrix, and the input matrix such that a heterogeneous network of multi-input multi-output linear time-invariant (LTI) node systems with constant linear couplings is controllable or stabilizable through the external input. We also provide specializations of these general conditions for homogeneous networks. Finally, we give a very simple, necessary and sufficient condition under which a homogeneous network of single-input single-output LTI node systems is stable in the absence of the external input.

Original languageEnglish
Pages (from-to)3391-3398
Number of pages8
JournalIEEE Transactions on Automatic Control
Volume64
Issue number8
Publication statusPublished - Aug-2019

    Keywords

  • Behavioral approach, controllability and stabilizability, linear systems, network analysis, OBSERVABILITY

ID: 118421013